# SDR DL76L001910

- Difficulty date: September 30, 2000
- Submitted: October 5, 2000
- Operation: Air carrier
- Aircraft: N190DN
- Make and model: Boeing 767332
- Aircraft serial: 28447
- Aircraft time: 17,741 hours, 2,745 cycles
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Harness
- Part number: 813617411
- Condition: Damaged
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPTS SEAT ELECTRICAL CORD SLICED BY MOVING THE SEAT.  SHORTED OUT SEAT.  REPLACED ELECTRICAL CORD.
